MAUDE Adverse Event Report: SMITH & NEPHEW, INC. GII CR DEEP FLEX ISRT S3-4 15M; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

SMITH & NEPHEW, INC. GII CR DEEP FLEX ISRT S3-4 15M; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Model Number OR71421539
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 11/13/2018
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that revision surgery was performed due to system infection.There was washout and poly exchange of right knee.No delay reported and backup was not needed.
 
Additional Manufacturer Narrative
The associated genesis ii deep dished flexion insert was not returned for evaluation.A clinical evaluation noted that no additional clinical documents are available at this time.Therefore, no thorough clinical assessment of the reported issue can be rendered.There is no evidence to support our device contributed to the reported infection.Our investigation including a review of the manufacturing records for the listed insert with the listed batch did not reveal any deviation from the standard manufacturing processes.A review of complaint history for the listed part revealed no prior complaints for the listed failure mode with the same batch number.Product was sterilized according to sterilization release documentation from quality control.Without the return of the actual product involved, our investigation of this report is inconclusive.No further investigation warranted for this complaint; however we will continue to monitor for future complaints and investigate as necessary.Should the device or additional information be received, the complaint will be reopened.

Brand Name
GII CR DEEP FLEX ISRT S3-4 15M
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key8146007
Report Number1020279-2018-02719
Device Sequence Number2112561
Product Code JWH
UDI-Device Identifier03596010520425
UDI-Public03596010520425
Combination Product (Y/N)N
PMA/510(K) Number
K041825
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date07/29/2022
Device Model NumberOR71421539
Device Catalogue NumberOR71421539
Device Lot Number12GM16768
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/14/2018
Supplement Date Received by Manufacturer11/14/2018
Initial Report FDA Received Date12/10/2018
Supplement Report FDA Received Date04/16/2019
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
71420184 /71420578 /71420150